# SDR AALA20120228003

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 36,051 hours, 5,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT SIGN ON LOWER SIDEWALL HAS LAMPS INOPERATIVE.  REPLACED LAMPS FOR RIGHT AFT OVERWING EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
